Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 735758, 7 pages
Research Article

Multiplicity of Periodic Solutions for Third-Order Nonlinear Differential Equations

1Department of Mathematics, Hunan First Normal University, Changsha, Hunan 410205, China
2Department of Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, China

Received 29 November 2014; Revised 16 March 2015; Accepted 20 March 2015

Academic Editor: Alexander Klimenko

Copyright © 2015 Xuxin Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xuxin Yang, Weibing Wang, and Dingyang Lv, “Multiplicity of Periodic Solutions for Third-Order Nonlinear Differential Equations,” Mathematical Problems in Engineering, vol. 2015, Article ID 735758, 7 pages, 2015. doi:10.1155/2015/735758